MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA HIGH POROSITY GRAFTS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

BARD PERIPHERAL VASCULAR, INC. IMPRA HIGH POROSITY GRAFTS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Catalog Number F7007TWS
Medical Device Problem Codes Material Separation (1562); Torn Material (3024)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: the device history records were reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Visual inspection & functional/performance evaluation: the device was not returned; therefore, no visual inspection or functional testing of the device was performed.Medical records review: medical records were not provided for review.Image/photo review: images/photos were not provided for review.Conclusion: the device was not provided for evaluation.Images were not provided for review.Therefore, the investigation was inconclusive for the alleged material separation of the beading and torn material as no objective evidence was provided to confirm any alleged deficiency with the graft.The root cause could not be determined based upon available information.It was unknown whether procedural factors contributed to the event.Labeling review: the current ifu (instructions for use) states: warnings: do not remove the external spiral support (beading) from any centerflex¿ graft or endflex¿ graft.Attempts to remove the beading may damage the graft wall.If damage occurs, discard the graft.Precautions: when removing the external spiral support (beading) of impra flex¿ grafts, the beading must be removed slowly and at a 90° angle to the graft.Rapid unwinding and/or removal at less than a 90° angle may result in graft damage.Do not use surgical blades or sharp, pointed instruments to remove the beading as this may damage the graft wall.If damage occurs, that segment of the graft should not be used.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during preparation/ beading removal, the beading on the eptfe graft was allegedly unraveled and torn material was identified.Reportedly, another graft was used to complete the procedure.There was no patient contact.

Brand Name
IMPRA HIGH POROSITY GRAFTS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key6592871
Report Number2020394-2017-00518
Device Sequence Number13698046
Product Code DSY
UDI-Device Identifier00801741023262
UDI-Public(01)00801741023262(17)210110(10)VTAN0268
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K983064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2021
Device Catalogue NumberF7007TWS
Device Lot NumberVTAN0268
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2017
Initial Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1